# SDR ASAA2021122937025

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 27,987 hours, 8,967 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Part number: 1853M56P12
- Part serial: BECWB366
- Condition: Leaking
- Location: #2 Engine
- Part time: 28,651 hours, 9,349 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#2 ENGINE HMU LEAKING, WHILE PERFORMING LEAK CHECK. REF. T/C # 78471001. GROUNDED - YES. ACCOMPLISHED REMOVAL AND INSTALLED #2 ENGINE HMU REF T/C # N8473000 AND T/C # N8473001.
